Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A nonconstructive proof of Gentzen's Hauptsatz for second order predicate logic


Author: W. W. Tait
Journal: Bull. Amer. Math. Soc. 72 (1966), 980-983
DOI: https://doi.org/10.1090/S0002-9904-1966-11611-7
MathSciNet review: 0205829
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Henkin, Completeness in the theory of types, J. Symbolic Logic 15 (1950), 89-91. MR 36188
  • 2. K. Schütte, Properties of simple type theory, J. Symb. Logic 25 (1960), 305-326. MR 144813
  • 3. G. Takeuti, On a generalized logical calculus, Japan. J. Math. 23 (1953), 39-96. MR 75160


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11611-7

American Mathematical Society